Keyword : the maximum weight matching problem of graphs


Enhanced Approximation Algorithms for Maximum Weight Matchings of Graphs
Daisuke TAKAFUJI Satoshi TAOKA Yasunori NISHIKAWA Toshimasa WATANABE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/04/01
Vol. E91-A  No. 4 ; pp. 1129-1139
Type of Manuscript:  Special Section PAPER (Special Section on Selected Papers from the 20th Workshop on Circuits and Systems in Karuizawa)
Category: 
Keyword: 
the maximum weight matching problem of graphsapproximate solutionsweight augmenting paths
 Summary | Full Text:PDF(490.7KB)